# SDR FDEA201903250704

- Difficulty date: March 25, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 27,940 hours, 15,624 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53970021203
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FR57.3 STR 12-13R FRAME CHAFED REPAIRED THE MAIN DECK FR57.3 STR 12-13R FRAME PER SRM 53-10-13 FIG 202. THIS REPAIR IS CATEGORY B AND MUST BE INSPECTED AT DEFINED INTERVALS PER SRI 53-10-13-2-002-00. THE FIRST INSPECTION IS 42500FC AFTER REPAIR ENBODIMENT. SUBSEQUENT INSPECTIONS AT INTERVALS TBD. MAJOR REPAIR IAW GMM 6-2-100.
